# SDR DALA2024091609050

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 17LH SIDE STA=1022 AFT OF BULKHEAD. CRACK ON LONGERON 12RH SIDE STA=1022 FWD OF BULKHEAD. CRACK ON LONGERON 14 RH STA=1022 FWD OF BULKHEAD AT PAX CABIN. SUMMARY OF NRC 00380: LONGERON 17LH SIDE STA=1022 AFT OF BULKHEAD WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (ET) HFEC INSPECTION WAS ACCOMPLISHED ON LONGERON 12RH SIDE STA=1022 FWD OF BULKHEAD AND LONGERON 14 RH STA=1022 FWD OF BULKHEAD AT PAX CABIN. NO CRACKS WERE CONFIMED PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001. (LP #0556722)
